# SDR AALA20151026002

- Difficulty date: October 26, 2015
- Submitted: October 30, 2015
- Operation: Air carrier
- Aircraft: N814NN
- Make and model: Boeing 737823
- Aircraft serial: 29562
- Aircraft time: 19,727 hours, 7,554 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A57102
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD SUPPORT CORRODED AT FASTENER STATION 993, RBL 34.  REPLACED FLOORBOARD SUPPORT Z ANGLE IAW DWG 147A8501 & AARD 51-00-05-01.
